# SDR 20010112SG024

- Difficulty date: November 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 1013841379
- Condition: Intermittent
- Location: Instrument Pnl
- Part time: 9,313 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE HAD TO BE MOVED TO THE EXTEND POSITION SEVERAL TIMES BEFORE THE LANDING GEAR WOULD EXTEND.  REPLACED THE LANDING GEAR SELECT HANDLE.  RETRACTION/EXTENSION CHECKED GOOD.  (M)
